# SDR AALA20100607TUL02

- Difficulty date: June 7, 2010
- Submitted: September 14, 2010
- Operation: Air carrier
- Aircraft: N902AN
- Make and model: Boeing 737823
- Aircraft serial: 29504
- Aircraft time: 33,502 hours, 13,882 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 EACH SCRATCHES WITH DENTS IN FUSELAGE SKIN AT STATION 321 AND STRINGER 3 LEFT.  INSTALLED REPAIR PER SRM 53-00-01-2R REPAIR 1.
